# SDR SIMA20180217001

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 32,401 hours, 27,529 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14004098601
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE SHEAR TIE  AT FRAME 66, BETWEEN STRINGERS 6L AND 7L.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, CPM 51-21-04, 51-21-05, AND 51-21-06.
